# SDR CALA2018110502293

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 105,474 hours, 16,341 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CROSSAISLE EEL LIGHT DAMAGED UNABLE TO SPLICE DUE INSUFFICIENT MATERIAL/WIRE LEFT. NEW MODIFIED LIGHT STRIP INBOUND FROM IAD P/N: 6044-4. PART CURRENTL Y REMOVED AND IN LHRMM OFFICE. PLEASE REFIT WHEN PART ARRIVES. EMERGENCY LIGHT AT CROSS AISLE 21F REPLACED WITH REF TO EA 2500-03984 OPS 6, STEP 7.8. MOD TO LOOM REF DRAWING NO. 40N01115 CREATED LP 8198805 FOR TEMP PLACARD REF LIGHT MOD STATE. OPS TEST ACC REF AMM 33-51-00-715-019-001 ALL OPS NORMAL. ACP RII INSPECTION TO X-AISLE EEL STRIP AFTER REWORK AND ON INSTALATION PER STEP 7.8 OF EA 2500-03984 REV B. EMERG LIGHTING NORMALLY IDT BUT RII INSP ACP DUE TO REQUIREMENTS OF EA 2500-03984
